# SDR DALA2016070705210

- Difficulty date: July 6, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 73,091 hours, 32,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR BETWEEN BEAM 3 TO BEAM 4 AND FROM XP297 TO XP453 ON EXTERNAL SKIN PASSENGER CREW DOOR L2 AT AFT GALLEY AREA IAW SRM 52-10-00, TABLE 202, PARA 5F, FIG 206.
